Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The American Mathematical Monthly

Vol. 121, No. 3, March 2014

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.121.issue-03

Table of Contents

Export Selected Citations
  1. Front Matter (pp. 185-186)
    DOI: 10.4169/amer.math.monthly.121.03.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.121.03.fm
  2. ARTICLES
  3. MATHBIT
  4. ARTICLES
  5. NOTES
  6. MATHBIT
  7. NOTES
  8. PROBLEMS AND SOLUTIONS
  9. REVIEWS
    • Review (pp. 274-278)
      Mathematics in Popular Culture: Essays on Appearances in Film, Fiction, Games, Television and Other Media. Edited by Jessica K. Sklar and Elizabeth S. Sklar; Foreword by Keith Devlin. McFarland, Jefferson, NC, 2012, viii + 345 pp., ISBN 978-0-7864-4978-1, $45.
      Review by: Mark Kozek
      DOI: 10.4169/amer.math.monthly.121.03.274
      Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.121.03.274
  10. Back Matter (pp. 279-280)
    DOI: 10.4169/amer.math.monthly.121.03.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.121.03.bm